Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have problem with periods. Pregnancy test is negative. Prescribed with misoprostal tablet. Is it harmful?

Hi, my age is 23, i am married and had intercourse in last march month after that not, my menstrual cycle is 10date, last month it was 10march, in this month my period have not started yet, checked 2 times with prega strip, its negativeboth times. can i take misoprostal tab, would it cause any side effect as i am not pregnant.. as last time before 1and half year my doctor has prescribed me when i was 1month 13days pregant for termination.. is there any side effect in future
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
AS PER YOUR HISTORY YOU SHOULD HAVE MENSTRUATED BETWEEN 8 APRIL-15 APRIL,EVENTHOUGH YOU HAVE CHECKED PREGA STRIPS WHICH ARE NEGATIVE 2 TIMES U COULD STILL BE PREGNANT,USUALLY PREGSTRIPS RESULTS DEPEND ON THE SENSITIVITY AND SPECIFICITY OF THE PREGATEST ,ULTRASOUND PELVIS IS SUGGESTED ALONG WITH BLOOD B HCG TORULE OUT PREGNANCY.CONSULT AGOOD GYNAECOLOGIST TO RULE OUT ANOVULATORY AMENORRHOEA ALSO IN UR CASE.REGARDING THE USE OF MISOPROSTOL USE IT UNDER GYNAECOLOGIST ADVISE
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor